Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 296, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 19, 2018, 4:03 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2018, 4:03 PM MDT (22:03 UTC)
- Expired
- Aug 19, 2018, 5:00 PM MDT
- In force
- 57 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 153 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2248 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626
WUUS55 KABQ 192203
SVRABQ
NMC033-047-192300-
/O.NEW.KABQ.SV.W.0296.180819T2203Z-180819T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
403 PM MDT SUN AUG 19 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
North central San Miguel County in northeastern New Mexico...
Southeastern Mora County in northeastern New Mexico...
* Until 500 PM MDT.
* At 403 PM MDT, a severe thunderstorm was located 8 miles north of
Maes, or 14 miles southeast of Wagon Mound, moving south at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Maes and Trujillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3585 10479 3593 10452 3558 10424 3549 10473
TIME...MOT...LOC 2203Z 340DEG 18KT 3581 10461
HAIL...1.75IN
WIND...70MPH
$$
Guyer2 follow-up statements
252
WWUS55 KABQ 192214
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
414 PM MDT SUN AUG 19 2018
NMC033-047-192300-
/O.CON.KABQ.SV.W.0296.000000T0000Z-180819T2300Z/
San Miguel-Mora-
414 PM MDT SUN AUG 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTH CENTRAL SAN MIGUEL AND SOUTHEASTERN MORA COUNTIES...
At 414 PM MDT, a severe thunderstorm was located near Maes, or 17
miles south of Wagon Mound, moving south at 20 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Maes and Trujillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3585 10479 3593 10452 3558 10424 3549 10473
TIME...MOT...LOC 2214Z 344DEG 17KT 3576 10461
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...80MPH
$$
Guyer579
WWUS55 KABQ 192231
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
431 PM MDT SUN AUG 19 2018
NMC033-192240-
/O.CAN.KABQ.SV.W.0296.000000T0000Z-180819T2300Z/
Mora-
431 PM MDT SUN AUG 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3557 10430 3549 10473 3577 10478 3578 10477
3578 10444
TIME...MOT...LOC 2230Z 346DEG 18KT 3567 10461
$$
NMC047-192300-
/O.CON.KABQ.SV.W.0296.000000T0000Z-180819T2300Z/
San Miguel-
431 PM MDT SUN AUG 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTH CENTRAL SAN MIGUEL COUNTY...
At 430 PM MDT, a severe thunderstorm was located over Maes, or 23
miles south of Wagon Mound, moving south at 20 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and two inch hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Maes and Trujillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3557 10430 3549 10473 3577 10478 3578 10477
3578 10444
TIME...MOT...LOC 2230Z 346DEG 18KT 3567 10461
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...80MPH
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:30 PM MDT, 33 minutes earlier.
Area forecast discussion, Aug 19, 3:30 PM MDT, 33 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 330 PM MDT Sun Aug 19 2018 .SYNOPSIS... A moist back door front will dive through the eastern plains and into the central valley with a gusty east wind below canyons tonight. The strongest wind will be below Tijeras Canyon where gusts may reach 45 mph after midnight. The front will trigger scattered to isolated showers and thunderstorms along and especially east of the central mountain chain overnight. Although the front will improve low level moisture some, very dry air aloft will limit shower and thunderstorm development to the mountains on Monday. High temperatures will also trend downward a few to several degrees across central and eastern areas on Monday. A more traditional monsoon flow will develop Tuesday through the end of the week as the subtropical high pressure system builds east of New Mexico steering a persistent plume of subtropical moisture over the state from the south and southwest. This will result in daily rounds of scattered to at times numerous showers and thunderstorms over western, northern and central areas. High temperatures will vary from near normal to around 6 degrees above normal. && .DISCUSSION... Thunderstorm outflows from convection on the eastern plains should give the gusty east canyon wind a little extra push tonight. Models are forecasting borderline advisory speeds at KABQ overnight, but these should be a little stronger due to the thunderstorm outflows. Very dry air aloft that moved over the state from the northwest in the wake of yesterday's upper level trough will remain in place through Monday. This will limit thunderstorm development again. The subtropical high will move over south central parts of the state from the west on Monday. Meanwhile an upper level low pressure system will move into the Pacific northwest, and this will begin to draw some subtropical moisture northward over southern NM under the ridge. Thus, the best coverage for showers and thunderstorms on Monday will be over the southern high terrain, where scattered to isolated activity is expected. Depending on the model, the subtropical high is expected to center somewhere around Texas or the lower Mississippi River Valley Tuesday through the end of the week. There will be a marked increase in thunderstorm coverage and rainfall intensity starting Tuesday afternoon. A more active period for storms may be Thursday as an upper level trough crossing the northern and central Rockies interacts with this moisture. 44 && .FIRE WEATHER... A backdoor cold front will move across the northeast plains this afternoon and continue to the west and southwest tonight. The front will interact with sufficient moisture and surface heating to generate isolated showers and thunderstorms across the northeast plains and adjacent highlands this afternoon and evening. Stronger storms will be capable of producing large hail and damaging wind gusts. The backdoor front will produce isolated to scattered showers and thunderstorms across the eastern plains tonight. As the front moves across the central mountains, east to southeast gap winds in the Middle Rio Grande Valley will range between 25 to 40 mph with gusts of 35 to 50 mph late this evening and overnight. Relative humidity recovery will be good to excellent across most of the area tonight, except to the west of the Continental Divide, where fair recovery is expected. As the backdoor cold front stalls just to the west of the Continental Divide Monday, increasing low level moisture behind the front will result in minimum relative humidity from 25 to 40 percent east of the central mountains and between 15 and 25 percent from the central mountains to the Continental Divide. Relative humidity will fall below 15 percent across the Northwest Plateau and Northwest Highlands Monday afternoon. High pressure aloft will drift eastward over NM Monday, and light winds aloft will contribute to surface winds less than 15 mph across the entire region. Ventilation rates Monday will be good across the Northwest Plateau and poor to fair across the rest of the region. As the upper level high shifts eastward into West TX Tuesday, subtropical moisture will increase slightly across western and northern NM. Scattered showers and thunderstorms will develop Tuesday afternoon and evening across portions of western and northern NM. Slow storm motion Tuesday afternoon and evening will create the potential for flash flooding. Minimum relative humidity Tuesday will be above 20 percent across the entire region, and winds will be 5 to 15 mph across western and central NM and 15 to 20 mph across eastern NM. Ventilation rates will be good to excellent across much of the region Tuesday, except for areas of fair ventilation across portions of western and south central NM. As the upper high progresses further east Wednesday through next weekend, a south to southwest flow aloft over NM will continue to transport subtropical moisture northward across NM. Daily rounds of showers and thunderstorms can be expected through this period with the greatest chances across western and northern NM. 28 && .AVIATION... 18Z TAF CYCLE A backdoor cold front will move southwestward across northeast and east central NM this afternoon. East to northeast behind the front will be light at 5 to 10 knots with a few gusts to 15 knots. Northwest flow aloft will allow drier mid level air to move across the region today, and stronger winds aloft will reach the surface across northwest and west central NM, where northwest winds will gust to between 20 and 30 knots this afternoon. The backdoor front will strengthen slightly and move westward tonight. As the front moves across the Middle Rio Grande Valley late this evening and overnight, strong gap winds will develop with east to southeast winds 15 to 30 knots and gusts between 25 and 30 knots in the Santa Fe area and 30 to 40 knots in the Albuquerque area. Clouds behind the front across the eastern plains tonight will fall into the 060 to 100 range, while cloud ceilings along the east slopes of the Sangre de Cristos will fall to as low as 035. VFR conditions are expected to prevail this afternoon through early Monday afternoon. 28 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 92 61 90 / 0 5 5 30 Dulce........................... 46 88 48 88 / 5 10 10 30 Cuba............................ 53 87 56 87 / 5 5 10 30 Gallup.......................... 49 91 56 88 / 0 5 5 40 El Morro........................ 47 85 52 82 / 0 5 10 60 Grants.......................... 50 88 55 86 / 0 5 10 40 Quemado......................... 49 86 56 83 / 0 10 10 60 Glenwood........................ 60 94 62 91 / 0 10 30 30 Chama........................... 44 81 47 81 / 5 10 10 30 Los Alamos...................... 58 80 60 81 / 10 5 10 30 Pecos........................... 54 77 57 81 / 20 10 20 20 Cerro/Questa.................... 46 78 50 81 / 20 10 10 30 Red River....................... 43 66 45 70 / 30 10 20 30 Angel Fire...................... 38 74 41 77 / 40 10 20 30 Taos............................ 49 84 51 86 / 10 10 10 20 Mora............................ 47 78 50 81 / 40 10 20 40 Espanola........................ 57 86 59 88 / 10 5 10 20 Santa Fe........................ 56 80 60 83 / 10 10 10 20 Santa Fe Airport................ 56 84 58 86 / 10 5 10 20 Albuquerque Foothills........... 61 88 64 89 / 5 5 10 10 Albuquerque Heights............. 65 89 67 91 / 5 5 5 10 Albuquerque Valley.............. 61 91 63 93 / 5 5 5 10 Albuquerque West Mesa........... 62 90 64 92 / 5 5 5 10 Los Lunas....................... 59 92 61 93 / 5 5 5 10 Rio Rancho...................... 61 90 64 92 / 5 5 5 10 Socorro......................... 63 94 66 93 / 0 10 10 5 Sandia Park/Cedar Crest......... 54 82 59 84 / 10 5 10 20 Tijeras......................... 57 84 60 86 / 10 5 10 20 Moriarty/Estancia............... 52 85 52 88 / 10 5 10 20 Clines Corners.................. 54 80 56 85 / 20 10 10 10 Gran Quivira.................... 55 87 57 87 / 5 5 10 10 Carrizozo....................... 61 88 63 87 / 5 10 10 20 Ruidoso......................... 53 79 55 81 / 20 20 30 20 Capulin......................... 49 76 54 83 / 20 10 10 40 Raton........................... 50 80 52 87 / 20 10 10 30 Springer........................ 52 83 53 89 / 20 5 5 30 Las Vegas....................... 50 76 53 82 / 30 10 10 20 Clayton......................... 53 79 55 88 / 20 5 5 10 Roy............................. 55 78 57 86 / 30 5 5 20 Conchas......................... 62 87 63 95 / 30 5 5 5 Santa Rosa...................... 61 84 63 92 / 30 5 5 5 Tucumcari....................... 62 87 63 96 / 20 5 0 0 Clovis.......................... 60 83 62 90 / 20 5 0 5 Portales........................ 60 85 62 92 / 20 10 0 0 Fort Sumner..................... 65 85 67 93 / 30 10 0 5 Roswell......................... 67 90 69 96 / 20 20 5 0 Picacho......................... 62 83 63 89 / 20 20 10 10 Elk............................. 58 78 59 84 / 20 20 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from midnight tonight to 6 AM MDT Monday for the following zones... NMZ519. && 44
Hazardous weather outlook, Aug 19, 3:23 AM MDT, 12 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 323 AM MDT Sun Aug 19 2018 NMZ501>540-200930- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 323 AM MDT Sun Aug 19 2018 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight A few thunderstorms will be possible in eastern New Mexico late this afternoon and this evening with hail and gusty downburst winds possible. A cold front will surge through gaps and canyons within the central mountain chain tonight, leading to gusty winds of 45 to perhaps 50 mph near the Albuquerque metro area. .DAYS TWO THROUGH SEVEN...Monday through Saturday After minimal thunderstorm activity on Monday, moisture will begin increasing in western and northern New Mexico through the middle of the week with slow-moving storms and possible locally heavy rainfall returning. Storms could begin expanding into central New Mexico by late in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 52
In the hours before
Special weather statement, Aug 19, 2:09 PM MDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Albuquerque NM 209 PM MDT SUN AUG 19 2018 NMZ530-531-192030- Union County-Harding County- 209 PM MDT SUN AUG 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARDING AND WEST CENTRAL UNION COUNTIES UNTIL 230 PM MDT... At 209 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles east of Gladstone, or 31 miles south of Des Moines, moving southeast at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Gladstone. && LAT...LON 3632 10400 3644 10384 3627 10358 3609 10382 TIME...MOT...LOC 2009Z 317DEG 11KT 3630 10384 Guyer
Special weather statement, Aug 19, 2:48 PM MDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 248 PM MDT SUN AUG 19 2018 NMZ530-531-192115- Union County-Harding County- 248 PM MDT SUN AUG 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND WEST CENTRAL UNION COUNTIES UNTIL 315 PM MDT... At 248 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Bueyeros, or 25 miles northeast of Mosquero, moving southeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bueyeros. && LAT...LON 3618 10390 3628 10371 3601 10346 3588 10376 TIME...MOT...LOC 2048Z 331DEG 19KT 3610 10373 Guyer
Special weather statement, Aug 19, 3:17 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
317 PM MDT SUN AUG 19 2018
NMZ528-192145-
Far Northeast Highlands-
317 PM MDT SUN AUG 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA COUNTY UNTIL
345 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm over
Wagon Mound, moving southeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 381 and 396.
&&
LAT...LON 3588 10443 3578 10469 3578 10474 3606 10485
3614 10465
TIME...MOT...LOC 2117Z 333DEG 16KT 3597 10469
GuyerSpecial weather statement, Aug 19, 3:18 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 318 PM MDT SUN AUG 19 2018 NMZ528-530-531-192145- Far Northeast Highlands-Union County-Harding County- 318 PM MDT SUN AUG 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING...WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 345 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm over Gladstone, or 33 miles south of Des Moines, moving southeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Gladstone, Farley and Yates. && LAT...LON 3634 10410 3643 10390 3618 10368 3606 10398 TIME...MOT...LOC 2118Z 333DEG 16KT 3628 10393 Guyer
Special weather statement, Aug 19, 3:44 PM MDT, 19 minutes before
Special Weather Statement National Weather Service Albuquerque NM 344 PM MDT SUN AUG 19 2018 NMZ530-531-192200- Union County-Harding County- 344 PM MDT SUN AUG 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING AND WEST CENTRAL UNION COUNTIES UNTIL 400 PM MDT... At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southeast of Gladstone, or 25 miles north of Mosquero, moving south at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Yates. && LAT...LON 3619 10396 3622 10383 3603 10367 3598 10395 TIME...MOT...LOC 2144Z 343DEG 24KT 3613 10388 Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:08 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Aug 18, 6:11 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 2 hr |
| Aug 18, 6:24 PM MDT | Special Weather Statement | ABQ | Harding | 36 min |
| Aug 18, 6:38 PM MDT | Special Weather Statement | ABQ | Otero | 52 min |
| Aug 18, 6:39 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 111 min |
| Aug 18, 6:59 PM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Aug 18, 7:33 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Aug 18, 7:41 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 2 hr |
| Aug 18, 8:48 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 117 min |
| Aug 18, 9:40 PM MDT | Special Weather Statement | ABQ | Curry | 50 min |
| Aug 18, 10:22 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 113 min |
| Aug 18, 10:37 PM MDT | Flash Flood Warning | ABQ | Curry | 3 hr |
| Aug 19, 2:43 AM MDT | Wind Advisory | ABQ | 25 hr | |
| Aug 19, 2:09 PM MDT | Special Weather Statement | ABQ | Union | 21 min |
| Aug 19, 2:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 19, 3:17 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Aug 19, 3:18 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 19, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 61 min |
| Aug 19, 3:44 PM MDT | Special Weather Statement | ABQ | Harding | 16 min |
| Aug 19, 4:23 PM MDT | Tornado Warning | ABQ | San Miguel | 37 min |
| Aug 19, 4:48 PM MDT | Tornado Warning | ABQ | San Miguel | 27 min |
| Aug 19, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
| Aug 19, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 66 min |
| Aug 19, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 58 min |
| Aug 19, 5:55 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.